- sunmark 24 Hour All Day Allergy Tablets
- Active Ingredient: Per Tablet: Cetirizine HCI 10 mg
- Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
- Compare to active ingredient in ZYRTEC .
- Not Made With Natural Rubber Latex.
- Packaged: 30 Per Box
- ZYRTEC is a registered trademark of McNEIL-PPC, Inc.
- 1741917BX - 30 Each / Box
- 1741982BT - 60 Each / Bottle